# SDR R61A2021100400778

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 29,342 hours, 20,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FLOOR STRUCTURE CORROSION ON RH LONGITUDINAL BEAM BETWEEN FR86-89. FLOOR STRUCTURE ON RH LONGITUDINAL BEAM BETWEEN FR86-89 REMOVED AND REPLACED IAW EMB SRM 51-42-01 AND 51-43-01.
